Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2008 Novembre;74(11) > Minerva Anestesiologica 2008 Novembre;74(11):679

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

LETTERS TO THE EDITOR  


Minerva Anestesiologica 2008 Novembre;74(11):679

lingua: Inglese

The possibility of serotonin syndrome brought about by the use of metronidazole

Karamanakos P. N.

Department of Neurosurgery, University Hospital of Kuopio Kuopio, Finland


FULL TEXT  


inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail